Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
phate

Minocycline causing consta...

Recommended Posts

Pation, for those with a weak heart! Yes, I have been semi constapated while taking minocycline. The poop comes out not as one large log but as many small droplets... Is this a side effect of mino? How do i solve this problem? When i come off mino will i still be poopin funny? Thanks all!!!

(sorry for the gross post!)

Share this post


Link to post
Share on other sites

its ok man, no worries as no1 will be offended, iv just started Mino (brand name: sebomin), my doctor said constapation may occur, if it did, he told me to take 15ml of lactulose (you can buy it from the pharmacy) this wont make you have the runs, but will help the excrement pass.

hope all goes well mate :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×